# SDR QXEA2009082000623

- Difficulty date: August 16, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 10,626 hours, 7,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDX - ODOR NOTED ON TAKE OFF ROLL.  CONTINUED T/O AIRBORNE WITH GEAR UP, SMOKE HAZE NOTED, AFT LAV FIRE WARNING LIGHT ILLUMINATED, F/A CONFIRM SMOKE IN CABIN AND SMOKE DETECT AUDIBLE.  FIVE MINS LATER NO INDICATIONS.  RETURN TO FIELD.  LANDING WEIGHT 68,500 TOUCH DOWN VVI LESS THAN 200 FPM.  NO PASSENGER INJURIES.  DETERMINED SMOKE CAME FROM PREVIOUS NIGHT COMPRESSOR WASH.  GROUND RAN ENGINES AT "TOGA" FOR 20 MINS WITH BLEEDS AND PACKS ON.  NO SMOKE OR SMELL NOTED AFTER RUNS.  C/W TR 05-0043 PARA 2, C.  NO HARD LANDING INSPECTION REQUIRED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
